MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM; HIP COMPONENT
Model Number 38AM4404
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Reaction (2414); Fluid Discharge (2686); Metal Related Pathology (4530)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Allegedly, although it was a revision due to the dislocation of the cup, some black or gray color synovial fluid and tumor were also seen.(b)(6).
 
Additional Manufacturer Narrative
Updated event problem and evaluation codes.

Brand Name
CONSERVE A-CLASS BFH HEAD SHORT NECK 44MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10033212
Report Number3010536692-2020-00354
Device Sequence Number2956460
Product Code KWA
UDI-Device IdentifierM68438AM44041
UDI-PublicM68438AM44041
Combination Product (Y/N)N
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number38AM4404
Device Catalogue Number38AM4404
Device Lot Number028552362
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer04/14/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date10/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR